Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BaBi FaCe

Taking Birth Control pills while on vacation + time zone

Recommended Posts

Im going abroad in July and the time zone is going to be different from the U.K like say 5-6hrs behind. Wouldn't the time zone effect the pills effectiveness? i don't know what to do? today will be the start of me taking dianette i don't know if i should start b/c im going on holiday soon...has anybody else been in the same position? what should i do?

Share this post


Link to post
Share on other sites

Hey! I just went to Hawaii this past week, and here's what I did:

-Take with you a watch or clock that shows your time back home.

-Take the pill exactly at the time you would at home (Always take it at the same time....do you not change the time to take it to adjust to the U.K.'s time.)

Share this post


Link to post
Share on other sites

good idea, thanks

how are u getting on with BCP? which one r u on?.. dianette? 4 how long? sorry 4 all the questions

i was actually thinking of going to hawaii this yr but i think we're going to mexico instead!! hope u had a gr8 holiday!! 8)

Share this post


Link to post
Share on other sites

Thanks Babi Face! :)

As for Birth Control Pills, I am on Ortho-tri cyclen. I've only been on them for a week, and so far, I don't think any results are possible. I wanted to go on Diane 35 or Dianette, since I've heard so many good things about them, but my doctor wanted me to go on Ortho.

I've noticed a LOT of nausea with Ortho. A couple hours after I take it, I feel like I'm going to throw up, and I'm just really sick to my stomach. This side effect is supposed to go away within 1-3 MONTHS. I don't know if I can stand that!

Anyway, good luck with your BCPs! And feel free to ask questions!

Share this post


Link to post
Share on other sites

cheers dancing star!!

I know what u mean about the nausea, i took mine just b4 i went to bed and i swear i thought i was going to be sick...i still feel alittle weird now ...i hope this goes away soon and doesn't actually make me sick (i hate been sick)

good luck!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×